# SDR 2025FA0000653

- Difficulty date: August 13, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Aircraft: N577JC
- Make and model: Cessna 750
- Aircraft serial: 7500122
- Aircraft time: 8,666 hours, 4,732 cycles
- Engine: Rroyce AE3007C1
- Engine time: 8,616 hours, 4,709 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 991442910
- Part serial: Y20046
- Condition: Bowed
- Location: Right
- Part time: 973 hours, 430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B, A

## Discrepancy

LOST EVERYTHING ON THE RIGHT SIDE. INCLUDING MACH TRIM FEDEC FAULTS FIVE INDICATIONS. DAU FAILS, TRIM FAIL.
